# SDR C1HA200197004

- Difficulty date: June 9, 2001
- Submitted: June 17, 2001
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 100865
- Condition: Failed
- Location: Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

Forward emergency floor track lighting inop.ACTION TAKEN:Replaced fwd. track lighting charger ops checked good.
